# SDR USAA050765

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND SKIN AND TEAR STRAP 2 INCHES, BS 344 BETWEEN STRINGER S22 AND S23R.  FABRICATED FROM 2024T3 DOUBLER .032, TRIPLER .050, STRUCTURAL FILLER .071 IAW SRM 53-00-01 FIG 231.  (M)
